Hail, Natrona
- When
- August 22, 6:34 PM MST
- Where
- Natrona County, 0.55 mi S of Midwest
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 43.412, -106.279
Hail up to the size of pennies covered the ground in Midwest.
A line of strong thunderstorms formed over northern Natrona County and intensified along and east of Interstate 25. Penny sized hail and wind gusts to around 50 mph were observed in Midwest.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS RIW wrote it up.
A line of strong thunderstorms formed over northern Natrona County and intensified along and east of Interstate 25. Penny sized hail and wind gusts to around 50 mph were observed in Midwest.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before the first event at Aug 22, 1:11 PM MST, 5 hours 23 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RIVERTON WY 211 PM MDT THU AUG 22 2013 .SHORT TERM...TONIGHT AND FRIDAY MORNING SHORTWAVE THAT CAUSED A FEW SHOWERS AND THUNDERSTORMS OVER OUR NERN ZONES IS MOVING AWAY FROM THE AREA AS EXPECTED. THE NEXT APPROACHING DISTURBANCE IS LIFTING NE TOWARDS SWEETWATER COUNTY. LIMITED INSTABILITY DOWN THERE BUT WITH APPROACHING DISTURBANCE SHOULD BE ENOUGH TO PRODUCE SHOWERS AND THUNDERSTORMS THROUGH THE EVENING. IN THE FAR WEST...OLD CONVECTIVE DEBRIS FROM YESTERDAY'S CONVECTION OVER ARIZONA IS PROVIDING SOME ADDITIONAL MOISTURE AND DISCONTINUITY BOUNDARY FOR DIFFERENTIAL HEATING FOR AIDED THUNDERSTORM DEVELOPMENT AREA. NERN ZONES HAVE WEAK FRONTAL BOUNDARY TO FOCUS ON ALONG WITH BETTER LOW LEVEL MOISTURE. CONVECTION WILL GRADUALLY WEAKEN LATER THIS EVENING WITH A FEW SHOWERS OR POSSIBLY A THUNDERSTORM LINGERING OVERNIGHT. ON FRIDAY...A COUPLE DISTURBANCES COULD COME INTO PLAY. ONE IS COMING OUT OF APPROACHING NRN CA UPPER LOW AND IS ASSOCIATED WITH A JET STREAK. THE VORT AND RIGHT ENTRANCE REGION OF THE JET STREAK APPROACHES THE NW LATER TOMORROW AND INTO FRIDAY EVENING WHICH COULD PROVIDE AIDED SUPPORT FOR CONVECTION OVER THE NWRN AREAS LATER FRIDAY. INCREASED THIS AREA TO SCATTERED POPS. DRIER AIR MOVES INTO THE SW BUT ANOTHER APPROACHING DISTURBANCE LATE IN THE DAY WARRANTS AT LEAST ISOLATED COVERAGE WITH SMALL AMOUNTS OF FORECAST CAPE. GENERAL SW FLOW ACROSS THE AREA WITH SOME BREEZY CONDITIONS IN THE MOUNTAINS AND WIND CORRIDOR AT TIMES. .LONG TERM...FRIDAY NIGHT THROUGH THURSDAY WV IMAGERY AND RADAR SHOWING EXITING SW ACROSS NERN CORNER OF CWA THIS MORNING...WITH ANOTHER WEAKER IMPULSE IN THE ECNTRL TO NERN PORTION OF UT...WHICH SHOULD SKIRT OUR SRN FA LATER TODAY...AND PERHAPS OUR SERN TO E CWA TOMORROW MIDDAY. IMAGERY IS ALSO SHOWING ANOTHER DISTURBANCE IN CNTRL ID WHICH WILL SWEEP BY OUR NRN BORDER REGION THIS AFTERNOON. FURTHER UPSTREAM...BUT DOWN SOUTH...IMAGERY ALSO SHOWING YET ANOTHER SW DISTURBANCE IN THE NRN TIP OF BAJA/SWRN AZ/SERN CA...WHICH WILL RIDE THE RIDGE AND SHOULD OVERRUN AT LEAST OUR WRN FA ON FRIDAY AND BE IN EFFECT BY THE START OF MY FCST PERIOD. THE CUT LOW IN THE EPAC...JUST W OF SAN FRAN...STILL LOOK ON TRACK TO LIFT OUT AND EJECT TO THE NE...STAYING NW OF OUR REGION...AND TIMING DOES NOT LOOK QUITE AS SYNCHRONIZED WITH THE SRN IMPULSE AS IT DID A DAY AGO...NOT THAT IT REALLY MATTERS. FRI NIGHT...WHILE TODAY WILL BE MORE OF AN ERN CWA...PARTICULARLY JOHNSON AND SOME NATRONA COUNTY...AND MORE SPECIFICALLY A BIG HORN MOUNTAIN SHOW...WITH LESS CHANCES AND AMOUNTS ACROSS THE WRN HIGHLANDS...FRIDAY'S ACTION WILL BE SPLIT FROM EARLIER ACTIVITY IN THE ERN FA...TO EVENING SHOWERS AND THUNDER RIDING UP THE WRN CORRIDOR ALONG WITH THE ABOVE MENTIONED DISTURBANCE NOW IN/NEAR NRN BAJA. AS FAR AS STORM STRENGTH GOES...THERMODYNAMICS AND EFFECTIVE SHEAR NOT PARTICULARLY IMPRESSIVE ANYWHERE. HOWEVER...THAT SAID THERE WILL STILL BE THREE AREAS TO WATCH FOR PESKY ISOLATED STRONGER STORMS FRIDAY EVENING. 1 THE NORTHWEST CORNER OF THE CWA...IN AND AROUND THE YELLOWSTONE REGION...AS SLIGHTLY DEEPER MOISTURE...INSTABILITY AND DIFLUENT UPR SHEAR AND PROXIMITY TO LIFTING JET...ASSOCIATED WITH BOTH LIFTING EPAC TROF AND THE SW DISTURBANCE...WILL GIVE A FLEETING GLIMPSE AT SCATTERED 20 TO 30 MPH STORMS WITH WINDS TO 35 MPH AND SMALL HAIL LESS THAN 1/2 INCH. 2 IN AND NEAR SWEETWATER COUNTY WHICH WILL HAVE A MUCH DRIER BL BUT STILL DECENT ML MOISTURE TO WORK WITH ...PRODUCING SLOWER MOVING AND MORE ELEVATED CONVECTION THAN THEIR COUNTERPARTS UP NORTH...BUT WITH WIND GUST POTENTIAL TO 45 MPH. 3 WILL INCLUDE THE BIG HORN HORN MOUNTAINS AND THEN THE EXTREME ERN PORTIONS OF JOHNSON AND NATRONA COUNTIES WHICH WILL HAVE MORE ISOLATED STORMS BUT WITH THE POTENTIAL TO PRODUCE BOTH SMALL HAIL TO A HALF AN INCH AND WINDS GUSTS TO 45 MPH. ALL OF THE ACTIVITY SHOULD BE DONE ACROSS THE CWA EXCEPT FOR THE NWRN CWA WHERE SHOWERS/THUNDER COULD LINGER TIL MIDNIGHT. SO RIDERS OF THE GREATER YELLOWSTONE BICYCLE RIDE TAKE CARE WHILE WHILE FINISHING UP AND/OR CAMPING NORTH OF THE BORDER. SATURDAY...MOISTURE ON THE DECLINE OUT WEST...BUT STILL INSTABILITY AND UPR FORCING FROM THE END OF FRIDAY EVENING'S SW. SO...CONVECTION WILL BEGIN EARLIER ACROSS THE WRN CWA...BUT ALSO END A BIT EARLIER THAN ON FRIDAY. AGAIN...RIDERS OF THE YELLOWSTONE RIDE WILL BE AFFECTED BY THUNDERSTORMS PARTICULARLY AFTER THEIR MID DAY LUNCH BREAK AND THROUGH THE REST OF THEIR RIDE TO BEARTOOTH PASS AND BACK. STORMS COULD PRODUCE BOTH HEAVY RAIN AND SMALL HAIL OR GRAUPEL IN ADDITION TO FREQUENT LIGHTNING AS THEY TRY TO LEAVE THE HIGHER TERRAIN BUT CONTINUALLY REFORM. HIGH TEMPS OVR MUCH OF THE RIDE WILL STRUGGLE TO MAKE IT INTO THE MID 50S...AND MAY NOT MAKE IT TO 40 NEAR THE TOP OF THE PASSES. THIS TOGETHER WITH POSSIBLE WET CONDITIONS WILL MAKE IT FEEL QUITE COOL AT TIMES...BRRR. EAST OF THE DIVIDE...A SLIGHTLY LATER AND MORE ISOLATED SHOW IS EXPECTED...EXCEPT FOR THE BIG HORN MOUNTAINS WHICH WILL BE UNDER MORE OF THE SAME INFLUENCE THAT THE WRN CWA WILL EXPERIENCE. EXPECT THE BASINS TO BE RELATIVELY PRECIP FREE FOR THE MOST PART WITH THE SRN AND ERN PORTIONS OF THE CWA PUTTING UP CONVECTION MID AFTERNOON ASSOCIATED WITH ANOTHER RING O FIRE UPR DISTURBANCE. WITH LL SWRLY FLOW ACROSS NEARLY THE ENTIRE CWA...SAVE THE MOUNTAINS...DO NOT EXPECT AVAILABLE MOISTURE TO BE SIGNIFICANT...NOR CAPE. AND NOTHING ELSE LEADS TO PREDICT MUCH OF ANYTHING WITH THESE STORMS...OTHER THAN SOME ANNOYING WIND GUSTS AT TIMES...ESPECIALLY IF CONVECTION CAN ACTUALLY GET OFF THE MOUNTAINS AND WORK ITS WAY OVER THE LOW LANDS. SUNDAY AND BEYOND...LRMS ALL BASICALLY SINGING THE SAME SONG...WITH SLIGHTLY DIFFERENT TUNES THROUGHOUT THE REST OF THE FCST PERIOD. AGAIN IT COMES DOWN TO A MATTER THE UPPER LEVEL POSITION OF THE MIDDLE CONUS HIGH...AND THE RELATIVE POSITION OF SFC SET UP AND HOW CLOSE WE WILL BE TO LEE TROFING...CO HIGH...AND SW CONUS/GREAT BASIN LOW... WILL ALL COME INTO PLAY AND LAY OUT HOW MUCH MOISTURE WILL BE AVAILABLE FOR PRECIP. MDLS ARE NOW STARTING TO HANDLE THE DEVELOPMENT...MOVEMENT...AND DISSIPATION OF THE PAC TROPICAL CYCLONE OFF OF MEX MORE SIMILARLY...BASICALLY KILLING IT LATE ON SUNDAY/EARLY ON MONDAY...THEN SHEARING THE MOISTURE APART...BUT INJECTING SOME INTO THE S TO SW FLOW OVER OF THE SW CONUS WHICH WOULD A LEAST IN PART HEAD OUR DIRECTION. GFS IS MORE BULLISH WITH MOISTURE THAN THE EURO...BUT BOTH ALSO WRING MUCH OF THE MOISTURE OUT ACROSS THE SOUTHWEST HIGHLANDS BEFORE IT GETS HERE...AS USUAL. MOST LIKELY...IF SOME OF THAT MOISTURE DOES MAKE IT HERE...IT WILL BE USED DURING THE MONDAY PERIOD OF THE FORECAST AND PROBABLY OVER THE WRN FA. STILL HARD TO GET EXCITED ATTM. .AVIATION.../00Z ISSUANCE/ SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE EARLY EVENING BEFORE DIMINISHING TO ISOLATED COVERAGE FOR THE LATER OVERNIGHT HOURS. MOUNTAINS WILL OBSCURED AT TIMES DURING ANY PASSING SHOWERS OR THUNDERSTORMS ALONG WITH BRIEF MVFR CONDITIONS. THE MORE CONCENTRATED SHOWERS WILL BE OVER THE MOUNTAINS...ESPECIALLY IN AND NEAR THE ABSAROKAS. THUNDERSTORMS WILL BE MORE ISOLATED IN COVERAGE ON FRIDAY EXCEPT IN THE FAR WEST WHERE SCATTERED MOUNTAIN THUNDERSTORMS ARE EXPECTED TO DEVELOP ONCE AGAIN. .FIRE WEATHER... WIDELY SCATTERED TO SCATTERED THUNDERSTORMS WILL PREVAIL THROUGH THIS EVENING BEFORE DECREASING TO ISOLATED THE REMAINDER OF TONIGHT AND FRIDAY MORNING. ISOLATED THUNDERSTORMS WILL COVER THE ENTIRE AREA FRIDAY AFTERNOON EXCEPT IN THE NORTHWEST WHERE SCATTERED THUNDERSTORMS ARE EXPECTED. && .RIW WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...SKRBAC LONG TERM...BRAUN AVIATION...SKRBAC FIRE WEATHER...SKRBAC
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 400 AM MDT THU AUG 22 2013 WYZ001>020-022>030-231200- ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST- BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS- EAST SWEETWATER COUNTY-FLAMING GORGE- GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS- NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN- NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS- ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES- SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN- SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY- TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN- UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN- WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST- YELLOWSTONE NATIONAL PARK- 400 AM MDT THU AUG 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS WILL SPREAD ACROSS MUCH OF THE AREA THIS AFTERNOON. SOME THUNDERSTORMS MAY BRING STRONG GUSTY WINDS...HEAVY RAINFALL...AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT...HAIL OF ANY SIZE...WINDS ABOVE 40 MPH...RAINFALL OVER A HALF AN INCH...OR ANY OTHER SIGNIFICANT WEATHER. TEAM RIVERTON
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 139 PM MDT THU AUG 22 2013 WYZ001-002-012-013-025-222100- ABSAROKA MOUNTAINS-JACKSON HOLE-TETON AND GROS VENTRE MOUNTAINS- UPPER GREEN RIVER BASIN FOOTHILLS-YELLOWSTONE NATIONAL PARK- 139 PM MDT THU AUG 22 2013 THUNDERSTORMS ARE DEVELOPING ACROSS THE REGION THIS AFTERNOON...MOVING FROM SOUTHWEST TO NORTHEAST AT AROUND 15 MPH THROUGH 3 PM. THE MAIN THREATS WITH ANY OF THESE STORMS WILL BE BRIEF HEAVY RAIN...GUSTY WINDS TO 35 MPH...AND FREQUENT LIGHTNING. JFB
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 300 PM MDT THU AUG 22 2013 WYZ001>003-012>016-025-222200- ABSAROKA MOUNTAINS-CODY FOOTHILLS-JACKSON HOLE- TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN FOOTHILLS- UPPER WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST- WIND RIVER MOUNTAINS WEST-YELLOWSTONE NATIONAL PARK- 300 PM MDT THU AUG 22 2013 THUNDERSTORMS WILL CONTINUE TO DEVELOP...DISSIPATE...AND REDEVELOP ACROSS THE REGION THIS AFTERNOON...MAINLY WEST OF A CLARK TO BIG PINEY LINE...MOVING FROM SOUTHWEST TO NORTHEAST AT 10 TO 15 MPH THROUGH 4 PM. THE MAIN THREATS WITH ANY OF THESE STORMS WILL BE BRIEF HEAVY RAIN...GUSTY WINDS TO 35 MPH...AND FREQUENT LIGHTNING. JFB
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 400 PM MDT THU AUG 22 2013 WYZ001>003-012>016-025-222300- ABSAROKA MOUNTAINS-CODY FOOTHILLS-JACKSON HOLE- TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN FOOTHILLS- UPPER WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST- WIND RIVER MOUNTAINS WEST-YELLOWSTONE NATIONAL PARK- 400 PM MDT THU AUG 22 2013 THUNDERSTORMS WILL CONTINUE TO DEVELOP...DISSIPATE...AND REDEVELOP ACROSS THE REGION THIS AFTERNOON...MAINLY WEST OF A CLARK TO MEETEETSE...TO BIG PINEY LINE...MOVING FROM SOUTHWEST TO NORTHEAST AT 10 TO 15 MPH THROUGH 5 PM. THE MAIN THREATS WITH ANY OF THESE STORMS WILL BE BRIEF HEAVY RAIN...GUSTY WINDS TO 35 MPH...AND FREQUENT LIGHTNING. WYZ017>019-030-222300- EAST SWEETWATER COUNTY-GREEN MOUNTAINS AND RATTLESNAKE RANGE- LANDER FOOTHILLS-WIND RIVER BASIN- 400 PM MDT THU AUG 22 2013 THUNDERSTORMS ARE DEVELOPING ACROSS THE REGION THIS AFTERNOON... MAINLY EAST OF A SHOSHONI TO ROCK SPRINGS LINE...MOVING FROM SOUTHWEST TO NORTHEAST AT 10 TO 15 MPH THROUGH 5 PM. THE MAIN THREATS WITH ANY OF THESE STORMS WILL BE BRIEF HEAVY RAIN...GUSTY WINDS TO 35 MPH...AND FREQUENT LIGHTNING. JFB
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 505 PM MDT THU AUG 22 2013 WYZ005-006-222345- SOUTHEAST BIG HORN BASIN WY-SOUTHWEST BIG HORN BASIN WY- 505 PM MDT THU AUG 22 2013 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WASHAKIE AND CENTRAL HOT SPRINGS COUNTIES UNTIL 545 PM MDT... AT 500 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTH OF HWY JCT 170 AND 120...OR 12 MILES NORTHWEST OF THERMOPOLIS...MOVING NORTHEAST AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. THIS STORM WILL BE NEAR... LOWER COTTONWOOD CREEK RD AROUND 520 PM MDT. KIRBY AROUND 535 PM MDT. U.S. HWY 20/789 MILE MARKER 150 AND WINCHESTER AROUND 545 PM MDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4405 10817 4386 10796 4365 10835 4380 10852 TIME...MOT...LOC 2304Z 236DEG 12KT 4379 10834 AR
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
649 PM MDT THU AUG 22 2013
WYZ020-022-230130-
CASPER MOUNTAIN WY-NATRONA COUNTY LOWER ELEVATIONS WY-
649 PM MDT THU AUG 22 2013
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN NATRONA COUNTY UNTIL 730
PM MDT...
AT 646 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR JCT I25 AND HWY 20...OR NEAR CASPER...MOVING
NORTHEAST AT 15 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
THIS STORM WILL BE NEAR...
I25 EXIT 191 AND CASPER EVENTS CENTER AROUND 655 PM MDT.
BAR NUNN...EASTRIDGE MALL AND HOMA HILLS AROUND 700 PM MDT.
EVANSVILLE AND I25 EXIT 197 AROUND 705 PM MDT.
I25 EXIT 182 AROUND 710 PM MDT.
EDNESS K WILKINS STATE PARK AROUND 715 PM MDT.
THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 186 AND
202.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4276 10642 4292 10653 4313 10607 4298 10606
4286 10607
TIME...MOT...LOC 0050Z 243DEG 15KT 4288 10636
ARSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
706 PM MDT THU AUG 22 2013
WYZ020-230145-
NATRONA COUNTY LOWER ELEVATIONS WY-
706 PM MDT THU AUG 22 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN NATRONA COUNTY UNTIL
745 PM MDT...
AT 702 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR I25 EXIT 216...OR 28 MILES NORTH OF
CASPER...MOVING NORTHEAST AT 25 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
THIS STORM WILL BE NEAR...
STATE HWY 259 MILE MARKER 20 AROUND 715 PM MDT.
STATE HWY 259 MILE MARKER 25...STATE HWY 387 MILE MARKER 100 AND
MIDWEST AROUND 725 PM MDT.
EDGERTON AROUND 730 PM MDT.
THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 212 AND
229.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES
AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A
FLOODED ROADWAY.
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4312 10638 4325 10654 4349 10623 4349 10609
4344 10606 4319 10606
TIME...MOT...LOC 0106Z 230DEG 27KT 4325 10636
ROSSThe Riverton/Lander radar (KRIW), 182 km away, was scanning. The volume nearest the first event began at 01:34 UTC.
1 hail. Local standard time, as filed.
Hail up to the size of pennies covered the ground in Midwest.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Wyoming in 2013Every state in 2013This day in weather historyWarnings in Wyoming, August 2013
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 473409.